# SDR AALA20150111003

- Difficulty date: January 9, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP7265001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT SEAT 38G, 39G, 40G, 41C, 41G & 43G FOUND INOPERATIVE.  FLOOR PROXIMITY LIGHT SEAT 38G, 39G, 40G, 41C, 41G & 43G LAMP REPLACED.  OPERATIONS TESTED NORMAL IAW AMM 33-51-05.
